# SDR IPXA2022062083264

- Difficulty date: June 7, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,672 hours, 17,933 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap Track
- Part number: ARB2896502
- Condition: Corroded
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRH WING FIXED L/E BEADED DOUBLER CRACK BETWEEN STA. XOS =987.17-XOS=993.23.REPAIRED CRACKED RH WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS=987.17-XOS=993.23 IAW MD-11 SRM 57-40-02 REPAIR 15,FIG 205,REV 68.01 (MAJOR).
